# SDR YENA2007110

- Difficulty date: November 22, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 8,133 hours, 2,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING A ROW 7 INOP. WIRES PULLED FROM CONNECTOR.  ITEM IS (OPEN) PLACED ON MEL 33-50-03, CAT C UNDER CONTROL NUMBER L01907.
